# SDR CA070307008

- Difficulty date: March 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 17,757 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: C6W101427
- Condition: Corroded
- Location: Lt Wing
- Part time: 17,756 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL CORRODED RIVET HEADS FOUND ON THE LOWER SURFACE OF WING. THE AREA OF CONCENTRATION IS THE GAS PATHS FROM THE EXHAUST STACKS. REPAIRS TO CORRODED RIVETS WAS INITIATED AND REVEALED CORROSION UNDER THE RIVET HEADS EXISTED TO A DEPTH OF 0.011. REPAIRS CARRIED OUT I.A.W. VIKING REO6-57-30-V025 (YW 85-97.25). I.C.A.`S PENDING D.T.A. BY VIKING. (TC NR 20070307008)
